# SDR DALA2021071403979

- Difficulty date: June 30, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,905 hours, 24,024 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Elevtr Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 CORROSION HINGE ARM 5 BUSHING ON INBOARD AND OUTBOARD LUG ELEVATOR ON RH HORIZONTAL STABILIZER (2 EA). CORRECTIVE ACTION: REPAIRED PER CMM 55-21-15 AND SRM 55-26-41. (1859070)
